# SDR 95ZZZX3312

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32MS
- Make and model: Doug DC3A
- Aircraft serial: 4978
- Engine: Pwa R183090D
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 1,183 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMP HIGHER THAN NORMAL ON TRAINING FLIGHT.  FOUND SMALL AMOUNT OF METAL IN OIL SCREEN.  ENGINE REMOVED FOR REPAIR 6-13-95.
